# SDR VNAA2017080911101

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 4,291 hours, 3,888 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000601
- Part serial: 00395
- Condition: Faulty
- Location: Nlg Steering
- Part time: 347 hours, 322 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOP CAUTION MSG APPEARED ENROUTE TO CLT, CREW DECLARED EMERGENCY LANDING ON DECENT INTO CLT. REMOVED AND REPLACED NWS ECU. OPS CHECK GOOD.
